# SDR 2000UALA00274

- Difficulty date: May 19, 2000
- Submitted: October 4, 2000
- Operation: Air carrier
- Aircraft: N552UA
- Make and model: Boeing 757222
- Aircraft serial: 26641
- Aircraft time: 31,191 hours, 9,345 cycles
- Engine: Pwa PW2037
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hose
- Part number: AS1160400134
- Condition: Ruptured
- Location: Hyd System
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

LANDED IN DEN UNDER AMBER ALERT DUE TO HYDRAULIC SYSTEM FAILURE.  *S/D*  AIRCRAFT EXPERIENCED A COMPLETE LEFT SYSTEM HYDRAULIC LOSS WHEN THE RT MLG PRESSURE HOSE FOR THE UPLOCK ACTUATOR RUPTURED.  REPLACED HOSE.
